# SDR HEEA079546

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,314 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cap
- Part number: 212030436007
- Condition: Worn
- Location: Mlg Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID CAP ON MLG HAS RUBBER WORN.
